# SDR AALA201904069007

- Difficulty date: April 4, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 11,838 hours, 4,385 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR ASSIST ACTUATOR PRESSURE WAS LOW. MAINTENANCE SERVICED ACTUATOR PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
